Alert archive / Colorado / Flash Flood Warnings in 2024
Flash Flood Warning 25, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this flash flood warning at Aug 12, 2024, 11:11 PM MDT for Weld County, Colorado. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 12, 2024, 11:11 PM MDT (05:11 UTC)
- Expired
- Aug 13, 2024, 3:00 AM MDT
- In force
- 4 hr
- Issued by
- NWS Denver/Boulder, CO
- Area
- Storm-based polygon
- Flood severity
- None
County Weld County, CO
The radar
The Cheyenne radar (KCYS), 52 km from the middle of the area, began a volume at 05:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 5.2 hours before the alert went out and 314 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 168 J/kg
- Mixed-layer CIN
- -173 J/kg
- Mixed-layer LCL
- 1209 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 88 m²/s²
- 0-3 km storm-relative helicity
- 114 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.5
The text
As transmitted.
814
WGUS55 KBOU 130511
FFWBOU
COC123-130900-
/O.NEW.KBOU.FF.W.0025.240813T0511Z-240813T0900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Denver CO
1111 PM MDT Mon Aug 12 2024
The National Weather Service in Denver has issued a
* Flash Flood Warning for...
North Central Weld County in northeastern Colorado...
* Until 300 AM MDT.
* At 1111 PM MDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 2 and 3 inches of rain
have fallen in areas just west of Grover and Hereford. Additional
rainfall amounts up to 1.5 inches are possible in the warned area.
Flash flooding is ongoing or expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar indicated.
IMPACT...Flash flooding of small creeks and streams, gulches,
roads, and poor drainage and low-lying areas. A sharp
rise can also be expected on Crow Creek between Grover
and Briggsdale.
* Some locations that will experience flash flooding include...
Grover and Hereford.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 4100 10423 4082 10420 4064 10433 4073 10435
4100 10460
FLASH FLOOD...RADAR INDICATED
$$
Gimmestad2 follow-up statements
334
WGUS75 KBOU 130732
FFSBOU
Flash Flood Statement
National Weather Service Denver CO
132 AM MDT Tue Aug 13 2024
COC123-130900-
/O.CON.KBOU.FF.W.0025.000000T0000Z-240813T0900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Weld CO-
132 AM MDT Tue Aug 13 2024
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 3 AM MDT EARLY THIS
MORNING FOR NORTH CENTRAL WELD COUNTY...
At 132 AM MDT, Doppler radar indicated thunderstorms producing heavy
rain across the warned area. Between 2 and 4 inches of rain have
fallen, with the heaviest rain west of Grover to county road 77 and
west of Hereford to county road 71. Additional rainfall amounts up
to 0.5 inches are possible in the warned area. Flash flooding is
likely ongoing in these areas and in creeks that drain into areas
west and southwest of Grover.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar indicated.
IMPACT...Flash flooding of small creeks and streams, gulches,
roads, and poor drainage and low-lying areas.
Some locations that will experience flash flooding include...
Grover and Hereford.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 4082 10420 4064 10433 4073 10435 4100 10460
4100 10423
FLASH FLOOD...RADAR INDICATED
$$
Gimmestad034
WGUS75 KBOU 130903
FFSBOU
Flash Flood Statement
National Weather Service Denver CO
303 AM MDT Tue Aug 13 2024
COC123-130913-
/O.EXP.KBOU.FF.W.0025.000000T0000Z-240813T0900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Weld CO-
303 AM MDT Tue Aug 13 2024
...FLASH FLOOD WARNING HAS EXPIRED FOR NORTH CENTRAL WELD COUNTY...
The most intense flash flooding has subsided. However, flooding of
fields, small creeks, and low lying areas west of Grover and
Hereford is likely continuing. A flood warning for this is now in
effect until 600 AM.
&&
LAT...LON 4082 10420 4064 10433 4073 10435 4100 10460
4100 10423
$$
GimmestadWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this flash flood warning went out at Aug 12, 9:23 PM MDT, 1 hour 48 minutes earlier. Its key messages:
- Flash flood threat slowly decreasing through midnight.
- Tuesday appears to be just as active, with another round of thunderstorms with heavy rain, some flooding threat, and a greater risk of severe weather.
- Gradual drying trend expected from Wednesday through the end of the work week with near to slightly above normal temperatures.
Area forecast discussion, Aug 12, 9:23 PM MDT, 1 hour 48 minutes before
Area Forecast Discussion National Weather Service Denver/Boulder CO 923 PM MDT Mon Aug 12 2024 .KEY MESSAGES... - Flash flood threat slowly decreasing through midnight. - Tuesday appears to be just as active, with another round of thunderstorms with heavy rain, some flooding threat, and a greater risk of severe weather. - Gradual drying trend expected from Wednesday through the end of the work week with near to slightly above normal temperatures. && .UPDATE... Issued at 908 PM MDT Mon Aug 12 2024 Busy late aftn and evening as slow moving tstms produced very heavy rainfall in a few areas with amounts exceeding 4". In addition some of the storms were severe. Still have widely scattered storms over portions of the plains which are producing heavy rain. Meanwhile, there is still decent instability along nrn portions of the I-25 Corridor where favorable low level easterly flow exists. Some of the hi res data is showing possible redevelopment of stronger storms along and north of a Fort Collins to Greeley line between 10 pm and midnight. If they do redevelop, with high precipitable water values, there will be potential for heavy rain and a marginal severe storm. && .SHORT TERM /Through Tuesday/... Issued at 248 PM MDT Mon Aug 12 2024 Main concern remains flash flooding through much of this evening. Satellite and observations show we've reached convective temperatures on the plains roughly from Denver into east central Colorado. CIN (convective inhibition) analysis from SPC shows the same, but still some CIN to the north where morning stratus delayed surface heating. Where CIN has been eliminated, anywhere from shallow cumulus to towering cumulus, to cumulonimbus is developing. A Flash Flood Warning has already been issued for portions of the Cameron Peak burn area, where initial storms were just creeping along and backbuilding. We see the flash flood threat growing through the late afternoon and evening, as storms continue to fire and eventually organize. We think the greatest organization and higher threat will likely occur from the south/east sections of Denver metro and Palmer Divide (due to urban flooding) and especially as we head farther east into Elbert and Lincoln Counties where further storm organization is expected due to increasing low level inflow, aiding further storm development by offsetting cold pool interactions. That threat could very well continue through the late evening hours there, but some chance (30-40%) storms organize linearly and keep moving along through 8-9 pm. More details about the ingredients in the hydrology discussion below. The Flood Watch for flash flooding we issued earlier for the foothills (main threat remains in the burn areas), Denver and south/east suburbs (urban flooding), and Palmer Divide/east central Colorado plains (heavier rain and creek/stream flooding) will remain in effect. The greatest threat is expected to wind down from west to east across the area during the mid to late evening hours, but could continue til close to midnight for the east central plains. Watch is timed accordingly. There should be partial clearing late, which means - you guessed it, more stratus and fog across the plains mainly north and east of Denver. Tuesday will feature another active weather day. The upper level ridge axis will shift off to the east, with a more southwesterly flow aloft pushing across the forecast area. Ingredients for heavy rain remain favorable, and there are signs storms may even become widespread/more organized. There doesn't seem much forcing yet (best jet streak a little too far to the northwest), but CAMs are showing a cluster of convection developing in the mountains and then spreading east across the I-25 Corridor/nearby adjacent plains during the afternoon. We've increased PoPs accordingly. We will also see a greater risk of severe storms including wet microbursts and large hail given an increase in MLCAPE to 1500-2500 J/kg - greatest likely just east of I-25. Would not be surprised to see SPC risk get upgraded to Slight Risk for tomorrow given the increased CAPE and shear. && .LONG TERM /Tuesday night through Monday/... Issued at 116 PM MDT Mon Aug 12 2024 Thunderstorms will progress across eastern Colorado Tuesday evening. Severe threat is expected to taper off during the evening, but the heavy rainfall will continue through the evening hours. Could see a few showers linger past midnight, but the vast majority of showers and storms will be finished by midnight. Upper level high currently over the Southern Plains will slowly migrate westward Wednesday through Friday, eventually ending up over the Southern Rockies. A short wave trough embedded in the westerly flow aloft is expected to bring another round of afternoon thunderstorms Wednesday. Precipitable water values decrease to around normal, so heavy rain won't be as big as a threat. However, there still should be enough moisture for scattered storms with brief heavy rain. A subsident northwest flow aloft will prevail behind an upper level trough moving across the Northern Plains on Thursday. Perhaps there will be enough moisture for isolated high-based showers and storms. Any rainfall is expected to be light with gusty winds being the main threat from the showers and storms. The drier airmass will stay in place for Friday. Temperatures will be near to slightly above normal with highs in the mid 80s to lower 90s. For the weekend and next Monday, upper level high will build over the Central and Southern Rockies. Temperatures are expected to be warm with highs over northeast Colorado reaching the lower to mid 90s. Moisture begins to wrap around the ridge and by Sunday (possibly as early as Saturday) precipitable water values climb to 130-150 percent of normal. Moisture begins to increase Saturday and with this, we should see an uptick in storms. By Sunday, expect to see scattered to numerous thunderstorms to return to the area due to the increase in moisture. && .AVIATION /00Z TAFS through 00Z Wednesday/... Issued at 503 PM MDT Mon Aug 12 2024 Tstm activity over DIA should end by 00Z based on current trends. Overnight, stratus will move in between 10z and 11z with LIFR ceilings, visibility may drop down to 1-3sm. Stratus should lift by 15z. Expect a line of tstms will move across between 21z and 00z with gusty winds and brief heavy rain. Visibility may drop to 3-5sm as they move across. Winds will be southeast this evening and then more south by 06z. By 10z winds may become light west. Winds by midday will become ENE. && .HYDROLOGY... Issued at 116 PM MDT Mon Aug 12 2024 Additional storms overnight mainly along and north of a Fort Collins to Greeley to Fort Morgan line will have the potential to produce heavy rainfall of 1 to 2 inches in 30 to 45 minutes if redevelopment occurs. Tuesday could see a similar flash flood threat unfold, although storm motions will be a little faster as mid level shear/flow increases. Drier air starts to move into the area Wednesday, lowering the flash flood threat. By Thursday, if any storms are able to form, they are only expected to produce light rainfall. The drier conditions are expected to continue into Friday. Moisture begins to increase Saturday and by Sunday the heavy rainfall/flash flooding threat is expected to increase. && .BOU WATCHES/WARNINGS/ADVISORIES... Flood Watch until midnight MDT tonight for COZ045>047-049. && UPDATE...RPK SHORT TERM...Barjenbruch LONG TERM...Meier AVIATION...RPK HYDROLOGY...Barjenbruch/Meier/RPK
Hazardous weather outlook, Aug 12, 2:14 PM MDT, 8 hours 57 minutes before
Hazardous Weather Outlook National Weather Service Denver/Boulder CO 214 PM MDT Mon Aug 12 2024 COZ030>051-132015- Jackson County Below 9000 Feet- West Jackson and West Grand Counties Above 9000 Feet- Grand and Summit Counties Below 9000 Feet- South and East Jackson/Larimer/North and Northeast Grand/ Northwest Boulder Counties Above 9000 Feet- South and Southeast Grand/West Central and Southwest Boulder/ Gilpin/Clear Creek/Summit/North and West Park Counties Above 9000 Feet-Larimer and Boulder Counties Between 6000 and 9000 Feet- Jefferson and West Douglas Counties Above 6000 Feet/Gilpin/Clear Creek/Northeast Park Counties Below 9000 Feet- Central and Southeast Park County- Larimer County Below 6000 Feet/Northwest Weld County- Boulder And Jefferson Counties Below 6000 Feet/West Broomfield County- North Douglas County Below 6000 Feet/Denver/West Adams and Arapahoe Counties/East Broomfield County- Elbert/Central and East Douglas Counties Above 6000 Feet- Northeast Weld County-Central and South Weld County-Morgan County- Central and East Adams and Arapahoe Counties- North and Northeast Elbert County Below 6000 Feet/North Lincoln County- Southeast Elbert County Below 6000 Feet/South Lincoln County- Logan County-Washington County-Sedgwick County-Phillips County- 214 PM MDT Mon Aug 12 2024 This hazardous weather outlook is for northeast and north central Colorado. ...FLOOD WATCH FOR FLASH FLOODING IN EFFECT FOR THE FRONT RANGE FOOTHILLS...DENVER AND SOUTHERN AND EASTERN SUBURBS...PALMER DIVIDE...AND EAST CENTRAL COLORADO PLAINS THIS AFTERNOON AND EVENING... .DAY ONE...Today and Tonight Thunderstorms will continue to develop and spread east across the plains through late this afternoon and evening. The risk of flash flooding will be higher today, as stronger storms will be capable of producing 1 to 2 inches of rain in 30 to 45 minutes. The heaviest rainfall totals are likely to occur over east central Colorado, including eastern Elbert and Lincoln Counties where localized totals of 3-4 inches or more will be possible. Burn scars, urban areas, and rural areas in east central Colorado will be the most prone to flooding impacts. Avoid low lying areas, ditches, and fast moving water, and never drive through flooded roads. A couple storms will likely become severe, mainly along and east of a line from Kimball, Nebraska to Fort Morgan to Kiowa where more instability exists. The main threat is damaging wind gusts to around 60 mph, but large hail is also possible. Storms will diminish from northwest to southeast across the area this evening. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday Thunderstorms are likely again Tuesday afternoon and evening. Locally heavy rainfall is possible with the stronger storms that will elevate the flash flood threat for sensitive areas like our burn scars. A few severe storms are possible on the plains. There will be a gradual warming and drying trend beginning Wednesday continuing into Saturday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected today or tonight. However, any reports of heavy rainfall, flooding, or severe weather will be appreciated.
In the hours before
Local storm report, Aug 12, 8:26 PM MDT, 2 hours 45 minutes before
Preliminary Local Storm Report
National Weather Service Denver CO
826 PM MDT Mon Aug 12 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0824 PM Rain 1 WNW Brush 40.26N 103.65W
08/12/2024 M4.07 Inch Morgan CO Mesonet
Rainfall from 6:49-8:09 PM.
&&Local storm report, Aug 12, 8:28 PM MDT, 2 hours 43 minutes before
Preliminary Local Storm Report
National Weather Service Denver CO
828 PM MDT Mon Aug 12 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0824 PM Rain 1 WNW Brush 40.26N 103.65W
08/12/2024 M4.07 Inch Morgan CO Mesonet
Corrects previous rain report from 1 WNW
Brush. Rainfall from 6:49-8:09 PM.
&&Local storm report, Aug 12, 8:30 PM MDT, 2 hours 41 minutes before
Preliminary Local Storm Report...Summary
National Weather Service Denver CO
830 PM MDT Mon Aug 12 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0643 PM Tstm Wnd Gst 8 NNW Boyero 39.03N 103.35W
08/12/2024 M68 MPH Lincoln CO Mesonet
0651 PM Tstm Wnd Gst 9 SE Hugo 39.05N 103.35W
08/12/2024 M58 MPH Lincoln CO Mesonet
0727 PM Tstm Wnd Dmg 1 NNW Brush 40.28N 103.64W
08/12/2024 Morgan CO Trained Spotter
Reports of apparent tornado damage.
Powerlines and trees down.
0806 PM Tstm Wnd Dmg Brush 40.26N 103.63W
08/12/2024 Morgan CO Trained Spotter
Windows blown out in Brush, estimated due to
high straight line winds.
0824 PM Rain 1 WNW Brush 40.26N 103.65W
08/12/2024 M4.07 Inch Morgan CO Mesonet
Corrects previous rain report from 1 WNW
Brush. Rainfall from 6:49-8:09 PM.
0530 PM Hail 3 NE Pawnee Buttes 40.85N 103.93W
08/12/2024 M2.00 Inch Weld CO Storm Chaser
0752 PM Flood 5 S Keota 40.63N 104.07W
08/12/2024 Weld CO Public
Report from mPING: River/Creek overflowing;
Cropland/Yard/Basement Flooding.
0659 PM Flash Flood 4 N Snyder 40.37N 103.60W
08/12/2024 Morgan CO Public
Report from mPING: Street/road flooding;
Street/road closed; Vehicles stranded.
0700 PM Flash Flood 3 NW Snyder 40.36N 103.60W
08/12/2024 Morgan CO Public
Report from mPING: Street/road flooding;
Street/road closed; Vehicles stranded.
&&Local storm report, Aug 12, 8:36 PM MDT, 2 hours 35 minutes before
Preliminary Local Storm Report
National Weather Service Denver CO
836 PM MDT Mon Aug 12 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0834 PM Rain 5 N Punkin Center 38.93N 103.69W
08/12/2024 M3.97 Inch Lincoln CO Mesonet
&&Local storm report, Aug 12, 8:51 PM MDT, 2 hours 20 minutes before
Preliminary Local Storm Report...Summary
National Weather Service Denver CO
851 PM MDT Mon Aug 12 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0850 PM Flash Flood 2 W Punkin Center 38.85N 103.74W
08/12/2024 Lincoln CO Storm Chaser
0834 PM Rain 5 N Punkin Center 38.93N 103.69W
08/12/2024 M3.97 Inch Lincoln CO Mesonet
0824 PM Rain 1 WNW Brush 40.26N 103.65W
08/12/2024 M4.07 Inch Morgan CO Mesonet
Corrects previous rain report from 1 WNW
Brush. Rainfall from 6:49-8:09 PM.
0814 PM Flash Flood Brush 40.26N 103.63W
08/12/2024 Morgan CO Amateur Radio
Widespread Flash Flooding in Brush.
0806 PM Tstm Wnd Dmg Brush 40.26N 103.63W
08/12/2024 Morgan CO Trained Spotter
Windows blown out in Brush, estimated due to
high straight line winds.
0752 PM Flood 5 S Keota 40.63N 104.07W
08/12/2024 Weld CO Public
Report from mPING: River/Creek overflowing;
Cropland/Yard/Basement Flooding.
0727 PM Tstm Wnd Dmg 1 NNW Brush 40.28N 103.64W
08/12/2024 Morgan CO Trained Spotter
Reports of apparent tornado damage.
Powerlines and trees down.
0700 PM Flash Flood 3 NW Snyder 40.36N 103.60W
08/12/2024 Morgan CO Public
Report from mPING: Street/road flooding;
Street/road closed; Vehicles stranded.
0659 PM Flash Flood 4 N Snyder 40.37N 103.60W
08/12/2024 Morgan CO Public
Report from mPING: Street/road flooding;
Street/road closed; Vehicles stranded.
0651 PM Tstm Wnd Gst 9 SE Hugo 39.05N 103.35W
08/12/2024 M58 MPH Lincoln CO Mesonet
0643 PM Tstm Wnd Gst 8 NNW Boyero 39.03N 103.35W
08/12/2024 M68 MPH Lincoln CO Mesonet
0530 PM Hail 3 NE Pawnee Buttes 40.85N 103.93W
08/12/2024 M2.00 Inch Weld CO Storm Chaser
0452 PM Hail 11 N Pawnee Buttes 40.98N 104.00W
08/12/2024 M2.00 Inch Weld CO Storm Chaser
Corrects previous hail report from 11 N
Pawnee Buttes.
&&Special weather statement, Aug 12, 9:03 PM MDT, 2 hours 8 minutes before
Special Weather Statement
National Weather Service Denver CO
903 PM MDT Mon Aug 12 2024
COZ038-042-130345-
Northeast Weld County CO-
Larimer County Below 6000 Feet/Northwest Weld County CO-
903 PM MDT Mon Aug 12 2024
...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN WELD COUNTY THROUGH
945 PM MDT...
At 903 PM MDT, Doppler radar was tracking a strong thunderstorm near
Hereford, or 28 miles southeast of Cheyenne, moving east at 40 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Grover, Pawnee Buttes, and Hereford.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4076 10371 4084 10441 4100 10441 4100 10364
TIME...MOT...LOC 0303Z 268DEG 35KT 4094 10432
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
HEAVENERThe office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 12, 6:03 PM MDT | Tornado Warning | BOU | Weld | 27 min |
| Aug 12, 6:07 PM MDT | Areal Flood Advisory | BOU | Morgan | 30 min |
| Aug 12, 6:22 PM MDT | Severe Thunderstorm Warning | BOU | Lincoln | 23 min |
| Aug 12, 6:25 PM MDT | Flash Flood Warning | BOU | Elbert, Lincoln | 3 hr |
| Aug 12, 6:30 PM MDT | Tornado Warning | BOU | Weld | 13 min |
| Aug 12, 6:37 PM MDT | Flash Flood Warning | BOU | Morgan | 3 hr |
| Aug 12, 6:41 PM MDT | Severe Thunderstorm Warning | BOU | Lincoln | 34 min |
| Aug 12, 6:43 PM MDT | Severe Thunderstorm Warning | BOU | Lincoln | 32 min |
| Aug 12, 6:44 PM MDT | Areal Flood Advisory | BOU | Elbert, Lincoln | 5 min |
| Aug 12, 6:49 PM MDT | Flash Flood Warning | BOU | Elbert, Lincoln | 2 hr |
| Aug 12, 6:50 PM MDT | Severe Thunderstorm Warning | BOU | Weld | 40 min |
| Aug 12, 6:58 PM MDT | Flash Flood Warning | BOU | Weld | 3 hr |
| Aug 12, 7:09 PM MDT | Flash Flood Warning | BOU | Morgan, Washington | 3 hr |
| Aug 12, 7:14 PM MDT | Tornado Warning | BOU | Lincoln | 16 min |
| Aug 12, 7:15 PM MDT | Severe Thunderstorm Warning | BOU | Morgan | 45 min |
| Aug 12, 7:24 PM MDT | Tornado Warning | BOU | Morgan | 36 min |
| Aug 12, 7:28 PM MDT | Tornado Warning | BOU | Lincoln | 32 min |
| Aug 12, 7:32 PM MDT | Flash Flood Warning | BOU | Elbert, Lincoln | 3 hr |
| Aug 12, 7:58 PM MDT | Special Weather Statement | BOU | Larimer | 47 min |
| Aug 12, 7:59 PM MDT | Areal Flood Advisory | BOU | Larimer | 2 hr |
| Aug 12, 7:59 PM MDT | Special Weather Statement | BOU | Morgan | 46 min |
| Aug 12, 8:02 PM MDT | Special Weather Statement | BOU | Morgan | 43 min |
| Aug 12, 8:04 PM MDT | Special Weather Statement | BOU | Weld | 41 min |
| Aug 12, 8:10 PM MDT | Severe Thunderstorm Warning | BOU | Weld | 50 min |
| Aug 12, 8:24 PM MDT | Areal Flood Advisory | BOU | Morgan, Weld | 3 hr |
| Aug 12, 8:56 PM MDT | Areal Flood Advisory | BOU | Lincoln | 2 hr |
| Aug 12, 9:33 PM MDT | Areal Flood Advisory | BOU | Weld | 3 hr |
| Aug 12, 10:06 PM MDT | Areal Flood Warning | BOU | Morgan, Washington | 3 hr |
| Aug 12, 10:19 PM MDT | Areal Flood Warning | BOU | Elbert, Lincoln | 3 hr |
| Aug 13, 3:03 AM MDT | Areal Flood Warning | BOU | Weld | 3 hr |
| Aug 13, 10:29 AM MDT | Flood Watch | BOU | Arapahoe, Boulder, Broomfield, Clear Creek, Douglas, Elbert and 9 more | 10 hr |
| Aug 13, 3:03 PM MDT | Flash Flood Warning | BOU | Boulder | 2 hr |
| Aug 13, 3:23 PM MDT | Special Weather Statement | BOU | Larimer | 52 min |
| Aug 13, 3:35 PM MDT | Special Weather Statement | BOU | Arapahoe | 25 min |
| Aug 13, 3:44 PM MDT | Areal Flood Advisory | BOU | Larimer | 101 min |
| Aug 13, 3:46 PM MDT | Severe Thunderstorm Warning | BOU | Douglas, Elbert | 44 min |
| Aug 13, 3:50 PM MDT | Severe Thunderstorm Warning | BOU | Arapahoe | 40 min |
| Aug 13, 3:59 PM MDT | Severe Thunderstorm Warning | BOU | Weld | 44 min |
| Aug 13, 4:13 PM MDT | Flash Flood Warning | BOU | Weld | 3 hr |
| Aug 13, 4:25 PM MDT | Severe Thunderstorm Warning | BOU | Weld | 37 min |
| Aug 13, 4:26 PM MDT | Severe Thunderstorm Warning | BOU | Arapahoe, Elbert | 49 min |
| Aug 13, 4:30 PM MDT | Areal Flood Advisory | BOU | Elbert | 3 hr |
| Aug 13, 5:18 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Morgan, Washington | 42 min |
| Aug 13, 5:25 PM MDT | Severe Thunderstorm Warning | BOU | Arapahoe, Elbert, Lincoln, Washington | 50 min |
| Aug 13, 5:57 PM MDT | Severe Thunderstorm Warning | BOU | Morgan, Washington | 48 min |
Nearby
Flash Flood Warnings in Colorado, 2024Every flash flood warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.